# SDR ASAA2022050238169

- Difficulty date: May 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737
- Aircraft serial: 41732
- Aircraft time: 34,388 hours, 10,915 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO HISTORY OF ENGINE 1 FIRE LOOP B FAULTS GROUNDED - YES. ACCOMPLISHED B737-900 FIM 26-10 TASK 805. ENG & APU FIRE DET. MODULE BITE CHK GOOD NO FAULTS RECORDED. PULLED & TAGGED 3 EA CBS. VERIFIED CORRECT RESISTANCE FOR ENG #1 FIRE LOOPS. RESET 3 EA CBS. ACCOMPLISHED GVI OF #1 ENG FIRE LOOP ELEMENT ASSY AND HARNESSES. DISCOVERED LEADS AT LOWER L/H FAN DETECTOR TOUCHING SLIGHTLY AT TERMINAL. ADJUSTED LEADS REF B737-900 AMM 26-11-01. NO OTHER DISCREPANCIES NOTED.
